BibTeX record journals/dam/HaslerMOW94

download as .bib file

@article{DBLP:journals/dam/HaslerMOW94,
  author    = {M. Hasler and
               C. Marthy and
               A. Oberlin and
               Dominique de Werra},
  title     = {A discrete model for studying existence and uniqueness of solutions
               in nonlinear resistive circuits},
  journal   = {Discrete Applied Mathematics},
  volume    = {50},
  number    = {2},
  pages     = {169--184},
  year      = {1994},
  url       = {https://doi.org/10.1016/0166-218X(92)00152-C},
  doi       = {10.1016/0166-218X(92)00152-C},
  timestamp = {Sun, 28 May 2017 13:22:26 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/HaslerMOW94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier